Show simple item record

dc.contributor.authorBai, Shuyangen_US
dc.contributor.authorTaqqu, Murad S.en_US
dc.date.accessioned2019-08-28T12:41:35Z
dc.date.available2019-08-28T12:41:35Z
dc.date.issued2016-03-01
dc.identifierhttp://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000374627200027&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=6e74115fe3da270499c3d65c9b17d654
dc.identifier.citationShuyang Bai, Murad S Taqqu. 2016. "Short-range dependent processes subordinated to the Gaussian may not be strong mixing." STATISTICS & PROBABILITY LETTERS, Volume 110, pp. 198 - 200 (3). https://doi.org/10.1016/j.spl.2015.12.010
dc.identifier.issn0167-7152
dc.identifier.issn1879-2103
dc.identifier.urihttps://hdl.handle.net/2144/37411
dc.description.abstractThere are all kinds of weak dependence. For example, strong mixing. Short-range dependence (SRD) is also a form of weak dependence. It occurs in the context of processes that are subordinated to the Gaussian. Is a SRD process strong mixing if the underlying Gaussian process is long-range dependent? We show that this is not necessarily the case.en_US
dc.description.sponsorshipThis work was partially supported by the NSF grant DMS-1309009 at Boston University. (DMS-1309009 - NSF)en_US
dc.format.extent198 - 200 (3)en_US
dc.languageEnglish
dc.publisherELSEVIER SCIENCE BVen_US
dc.relation.ispartofSTATISTICS & PROBABILITY LETTERS
dc.subjectStatistics & probabilityen_US
dc.subjectMathematicsen_US
dc.subjectLong-range dependenceen_US
dc.subjectShort-range dependenceen_US
dc.subjectHermite ranken_US
dc.subjectStrong mixingen_US
dc.subjectApplied mathematicsen_US
dc.subjectStatisticsen_US
dc.subjectEconometricsen_US
dc.titleShort-range dependent processes subordinated to the Gaussian may not be strong mixingen_US
dc.typeArticleen_US
dc.description.versionFirst author draften_US
dc.identifier.doi10.1016/j.spl.2015.12.010
pubs.elements-sourceweb-of-scienceen_US
pubs.notesEmbargo: Not knownen_US
pubs.organisational-groupBoston Universityen_US
pubs.organisational-groupBoston University, College of Arts & Sciencesen_US
pubs.organisational-groupBoston University, College of Arts & Sciences, Department of Mathematics & Statisticsen_US
pubs.publication-statusPublisheden_US
dc.identifier.orcid0000-0002-1145-9082 (Taqqu, Murad S)
dc.identifier.mycv54264


This item appears in the following Collection(s)

Show simple item record